Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking medication for skin allergies. Have hair fall. Is it good to try MX3 capsule?

Hello!!I am Shane, I have my skin allergies for almost a year and I ve been consulting 3 doctors already but there is no changes,It getting worst. I also been taking medicine for almost a year.My family worried a lot because of my sickness and those medicine that I intake,it might lead to destroy my kidney and other organs in my body.I have also hair fall right now.Is it good to try MX3 capsule?what shall I do now?please please help me.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
NO MEDICINE EFFECT MEANS FOOD ITEM CAUSING
CPMMON ARE MILK WHEAT POTATO CHANA TICE NUTS EGGS
GET BLOOD SERUM TESTS FOR SPECIFIC ANTIBODIES FOR MIL WHEAT POTATO CHAN NUTS RICE EGG AND OTHER FOOD YOU TAKE IN ROUTINE
GO FOR ELIMINATIO DIET TO GET FULL CONTROL
START WITH WITHGRAWING MILK AND DIARY COMPLTELY FROM DIETS
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor